# SDR 9510669947

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- Engine: Pwa JT8D9
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 1 ENGINE EPR AND FUEL FLOW INDICATORS WERE FLUCTUATING.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE, DRAINED THE F.C.U. MOISTURE TRAP, AND RAN THE ENGINE.  NO ANOMALIES WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENT SIMILAR PIREP RESULTED IN THE REPLACEMENT OF THE F.C.U.
